Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on the Riesz representation theorem

Author: Don H. Tucker
Journal: Proc. Amer. Math. Soc. 14 (1963), 354-358
MSC: Primary 47.25
MathSciNet review: 0145334
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Dunford and J. T. Schwartz, Linear operators. I, Interscience, New York, 1958.
  • [2] S. E. James, Integration in normed linear spaces, M.S. Thesis, University of Utah, Salt Lake City, Utah, 1961.
  • [3] G. G. Lorentz, Bernstein polynomials, Univ. of Toronto Press, Toronto, 1953. MR 0057370 (15:217a)
  • [4] J. S. MacNerney, Stieltjes integrals in linear spaces, Ann. of Math. (2) 61 (1955), 354-367. MR 0067354 (16:716d)
  • [5] F. Riesz, Sur les opérations fonctionnelles linéaires, C. R. Acad. Sci. 1949 (1909), 974-977.
  • [6] D. V. Widder, The Laplace transform, Princeton Univ. Press, Princeton, N. J., 1946. MR 0005923 (3:232d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.25

Retrieve articles in all journals with MSC: 47.25

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society